MAUDE Adverse Event Report: STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number R10439011
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Soundstar ice (intracardiac echocardiography) catheter had a sensor catheter error.Removed from body and new catheter inserted.Resolved issue.No harm to patient.

Brand Name
SOUNDSTAR ECO 8F DIAGNOSTIC ULTRASOUND CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key19115025
Report Number19115025
Device Sequence Number12538368
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/26/2024
Report Date (Section F) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR10439011
Device Catalogue NumberR10439011
Device Lot Number2204523
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight104 KG
Patient RaceWhite
Date Report Sent to FDA03/26/2024